# SDR DALA2024082008300

- Difficulty date: August 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9550, INITIAL INSPECTION: CRACKS ON ANGLE OF CANTED KEEL STRUCTURE ON STA Y=716 AND PROJECT LONG 27L AT LOWER CTR FUSELAGE. CORRECTIVE ACTION: ANGLE OF CANTED KEEL STRUCTURE ON STA Y=716 AND PROJECT LONG 27L AT LOWER CTR FUSELAGE WAS REPAIRED PER PRI 619619-14 REV. 2 AND ER/A 619619-14 REV. ORIGINAL, SECTION I: PERMANENT REPAIR. (LP 511626)
